# SDR SWAA2014082531172

- Difficulty date: August 22, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 34,226 hours, 28,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount Bracket
- Part number: 0200200005
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CEILING EMER LIGHT MOUNT BRACKET BROKEN AT BOTH FASTENERS.  REPAIRED LIGHT IAW AMM.
